# SDR UPS99829775

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FWD PIT FS 600 L36 CORROSION ON SKIN DOT 0441.  REMOVED FASTENERS FOR ACCESS, REMOVED CORROSION, ALODINED AND PRIMED IAW UPS DC8 SRM 51-1-8.  FASTENERS TO BE INSTALLED ON UPS N/R 936077.
